# SDR DALA2023091507617

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38737
- Aircraft time: 28,649 hours, 9,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 29666510) AFT CARGO LH SIDEWALL TO FLOOR TRANSITION STRUCTURE FROM STA 727- 727I HAS NUMEROUS AREAS OF CORROSION AND PULLED THROUGH FASTENERS AT FRAME ATTACH POINTS. INSTALLED NEW TRANSITION PANEL P/N BAC1496-377 7075-T62 0.040" FROM STA 727 T0 727I IAW B-737-900 SRM 51-40-02-OG.
